# SDR 99ZZZX3421

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Lp Turbine
- Condition: Failed
- Location: Compressor
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE TT:  40,541 HRS.  ENGINE TC:  26,975.  PRECAUTION IFSD DUE TO HIGH EGT AND VIBRATION.  INCOMING INSPECTION REVEALED AIRFOIL FRACTURED T3 AND T4 BLADE SETS.  LPT COULD NOT BE REMOVED BY THE REGULAR PROCEDURE, HPC SPLIT FROM THE FRONT LPT.  ENGINE CURRRENTLY UNDER INVESTIGATION.  FIRST SHOP VISIT AT GE CELMA.
